# SDR ABXA20230725149

- Difficulty date: June 29, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N226CY
- Make and model: Boeing 767383
- Aircraft serial: 26544
- Aircraft time: 94,272 hours, 19,236 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 691T000352
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C CHECK AT PEMCO TAMPA IT WAS DISCOVERED THAT RH STUB BEAM AT STA 903.5 CRACKED. REPAIRED RH STUB BEAM STA 903.5 IAW ABX-EA-5300-0052-101. AIRCRAFT RETURNED TO SERVICE.
